Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hyperbolic invariants of knots and links


Authors: Colin Adams, Martin Hildebrand and Jeffrey Weeks
Journal: Trans. Amer. Math. Soc. 326 (1991), 1-56
MSC: Primary 57M25; Secondary 22E40, 30F40, 57N10
MathSciNet review: 994161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of values for the hyperbolic volume, number of symmetries, cusp volume and conformal invariants of the cusps are given for hyperbolic knots through ten crossings and hyperbolic links of $ 2, 3$ and $ 4$ components through $ 9$ crossings. The horoball patterns and the canonical triangulations are displayed for knots through eight crossings and for particularly interesting additional examples of knots and links.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 22E40, 30F40, 57N10

Retrieve articles in all journals with MSC: 57M25, 22E40, 30F40, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0994161-2
PII: S 0002-9947(1991)0994161-2
Keywords: Hyperbolic $ 3$-manifold, hyperbolic volume, cusp volume, horoball pattern
Article copyright: © Copyright 1991 American Mathematical Society